# SDR CALA2023111703420

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, L1 DOOR SILL, MID FITTING IS CORRODED AROUND FASTENER S HOLE. () REMOVE CORROSION AROUND FASTENERS HOLES L=.925", W=.875", D=.062 CHED FORM: 44-0008 WORK ACCOMPLISHED AT ST ENGINEE " REWORK 51% OF THICKNESS, REMOVED L1 DOOR SILL, MID FITTING AND RING OF MOBILE AT BFM ON NR#: 80108 REPLACED P/N D531119820006 BATCH# 0002534168. I.A.W SRM 51-74-0 0, SRM 51-44-11/001, SRM 51-42-11/001 AND SRM 51-75-12/001.
